How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMD Your Own Question
DrThomasMD, Doctor (MD)
Category: Health
Satisfied Customers: 63757
Experience:  Practice Director
Type Your Health Question Here...
DrThomasMD is online now
A new question is answered every 9 seconds

I have a constant feeling that I am going to pass out. I dont

Customer Question

I have a constant feeling that I am going to pass out. I don't know why but it has been on and off for quite some time now. I have never actually done so though. I was recently diagnosed with high BP and am taking lisinopril 20mg. But have had the feeling before that also. Just curious of what this may be.
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Singh replied 4 years ago.
What you are experiencing is called near syncope. There are a lot of potential causes for this and these include dehydration, low blood sugar, vertigo, orthostatic hypotension, medication side effect, cardiac arrhythmia, neurological autonomic dysfunction. I recommend that you go see your doctor regarding this to have this worked up further. Work up will include vital signs, some blood work, and an EKG at the very least. Depending on what is found, treatment can be geared accordingly.

In the meantime, be sure to drink plenty of fluids. Also check your blood pressure at home, if it is too low call your doctor for you medication may need to be adjusted.

if you have any additional questions, please feel free to ask. If no further questions, please click accept.
Customer: replied 4 years ago.
I have gotten numerous tests done, which include: EKG, echo, stress echo, and blood work, which have all came back normal. I was prescribed Xanax once and that seemed to help out a little. But they never gave me a refill. And how low of BP would be too low as you mentioned.
Expert:  Dr. Singh replied 4 years ago.
A blood pressure in which the upper number is below 100 or the lower number is below 60. If the Xanax helped, I would recommend that you talk to you doctor about getting another prescription for it.

Customer: replied 4 years ago.
Hi, also, I have had a feeling of being off balance and I have a sore spot on the right rear of my head, just curious if this also has anything to do with it.
Customer: replied 4 years ago.
Relist: Answer came too late.
Expert:  DrThomasMD replied 4 years ago.
What has your doctor told you is wrong with you?
Customer: replied 4 years ago.
That I have high blood pressure, I was put on lisinopril 20mg. But the head thing has come and gone, sometimes lasting for a month at a time.
Expert:  DrThomasMD replied 4 years ago.
And do you have anxiety or panic attacks?
Customer: replied 4 years ago.
I believe I do have anxiety, and they gave me Xanax, but they never refilled it.
Expert:  DrThomasMD replied 4 years ago.
It is not the solution for this.
An SSRI medication or SNRI is a daily drug, usually once a day that will prevent attacks and probably alleviate symptoms.
Xanax is addicting and does not solve anything.
CBT or cognitive behavioral therapy, can be just as effective.

A sore spot on the back of the head would not seem to be related.
But anxiety and panic can even cause somatatization where you get physical symptoms.
And the SSRI would take care of this.
good luck

Let me know if you have further questions, details or need clarification, just use reply.......

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.